On the theory of topological radicals

Kissin, Edward, Shulman, Victor and Turovskii, Yuri V. (2022) On the theory of topological radicals. Journal of Mathematical Sciences, 263 (6). pp. 805-859. ISSN 1072-3374

Full text not available from this repository.
Official URL: https://doi.org/10.1007/s10958-022-05969-8

Abstract / Description

In this paper, we review main directions and results of the theory of topological radicals. We consider applications to different problems in the theory of operators and Banach algebras.

Item Type: Article
Uncontrolled Keywords: topographical radicals; algebras; quotient rings
Subjects: 500 Natural Sciences and Mathematics > 510 Mathematics
Department: School of Computing and Digital Media
Depositing User: Edward Kissin
Date Deposited: 29 Jun 2022 14:33
Last Modified: 29 Jun 2022 14:34
URI: https://repository.londonmet.ac.uk/id/eprint/7787

Actions (login required)

View Item View Item